# SDR C2XA09TY121

- Difficulty date: June 22, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 15,600 hours, 8,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW CEILING PANEL AFT LIGHT DIMMING OUT.  REMOVED AND REPLACED EXIT ROW EMERGENCY LIGHT INVERTER IAW EMB 145XR AMM 33-51-11.  OPS CHECK GOOD.
